# SDR AALA20140409005

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 39,802 hours, 11,519 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, NR 1 FLOOR PANEL UNDERSIDE HAS CORROSION AROUND MOST SCREW HOLES. REMOVED CORROSION & INSTALLED NEW PANEL IAW AARD 51-20-00-1.
